Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
samdah

Avatar / Picture

Goddess Forever
Registered:
Posts: 316
Reply with quote  #1 
Well, I am back from my first round. It went okay, but my veins are definitely not in good shape. It took them a bit of effort and they finally got one in my hand. So, I am going to get a port in on Monday. I had one 4 years ago so I assume they can go in through the old incision for it. I should have known I would need one, but I was hoping....

My doctor is on vacation this week. I don't know where as he has been gone for awhile. I saw another new guy. He didn't question any decisions and he was very nice. But, I am not sure he was up on everything. He seemed a little confused. He asked me if I had a wig at home. I told him that I was told Herceptin didn't cause hair loss. He said they all do. I read up on it pretty well and I don't recall seeing that as a side effect.


Anyway, so far so good. I go back again in 3 weeks!

__________________
Cancer is a word, not a sentence
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #2 
((( Sam)))
I have never heard of Herceptin causing hair loss. Everyone I know who has been on it, started it after chemo and their hair grew back!

((((big hugs to you))))

Love,
g


__________________


WE WILL PREVAIL





samdah

Avatar / Picture

Goddess Forever
Registered:
Posts: 316
Reply with quote  #3 
So far so good. No side effects. I felt a little feverish in the afternoon yesterday, but that seemed to subside quickly. I had a slight headache when I went to bed, but that was all I noticed.

I am back to work today after my 6 weeks of leave. Kind of odd, yet not. I guess I should get back in the routine to some degree. I don't have as much to catch up on as I was thinking which is good. Just a lot of filing and stuff.





__________________
Cancer is a word, not a sentence
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.